# SDR 04FDEA01417

- Difficulty date: May 24, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - FRAME FOUND TWO CHAFED MARK AT STA 535 LT BETWEEN 9G NET ATTACH YOKE.  MAIN DECK - FRAME AT STA 535 LT BETWEEN 9G NET ATTACH YOKE DISCREPANT AREAS (2 LOCATIONS) TRIMMED OUT AND REPAIR CARRIED OUT AS PER DWG SRZ-53-503.
